Alert archive / Colorado / Frost Advisories in 2011

Frost Advisory 5, NWS Pueblo, CO

September 29, 20115 counties in Colorado

NWS Pueblo, CO issued this frost advisory at Sep 29, 2011, 3:10 PM MDT for 5 counties in Colorado. It took effect at Sep 30, 2011, 3:00 AM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2011, 3:10 PM MDT (21:10 UTC)
In effect from
Sep 30, 2011, 3:00 AM MDT
Expired
Sep 30, 2011, 8:00 AM MDT
In force
5 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.2 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2011-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2011-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2875 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

283 
WWUS75 KPUB 292110
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
310 PM MDT THU SEP 29 2011

COZ069>071-300315-
/O.NEW.KPUB.FR.Y.0005.110930T0900Z-110930T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
310 PM MDT THU SEP 29 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT FRIDAY. 

* LOCATION...THE SAN LUIS VALLEY

* TEMPERATURE...DROPPING INTO THE LOWER TO MID 30S ACROSS THE
  CENTRAL PORTION OF THE SAN LUIS VALLEY TOWARDS DAWN.

* IMPACT...FROST MAY CAUSE DAMAGE TO TENDER PLANTS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$
4 follow-up statements
934 
WWUS75 KPUB 300311
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
911 PM MDT THU SEP 29 2011

COZ069>071-300915-
/O.CON.KPUB.FR.Y.0005.110930T0900Z-110930T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
911 PM MDT THU SEP 29 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT FRIDAY. 

* LOCATION...THE SAN LUIS VALLEY

* TEMPERATURE...DROPPING INTO THE LOWER TO MID 30S ACROSS THE 
  CENTRAL PORTION OF THE SAN LUIS VALLEY TOWARDS DAWN. 

* IMPACT...FROST MAY CAUSE DAMAGE TO TENDER PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$
919 
WWUS75 KPUB 300612
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1212 AM MDT FRI SEP 30 2011

COZ069>071-301200-
/O.CON.KPUB.FR.Y.0005.110930T0900Z-110930T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
1212 AM MDT FRI SEP 30 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. 

* LOCATION...THE SAN LUIS VALLEY

* TEMPERATURE...LOWER TO MIDDLE 30S ACROSS THE CENTRAL PORTION OF
  THE SAN LUIS VALLEY AROUND DAWN.

* IMPACT...FROST MAY CAUSE DAMAGE TO TENDER PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$
544 
WWUS75 KPUB 301032
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
432 AM MDT FRI SEP 30 2011

COZ069>071-301400-
/O.CON.KPUB.FR.Y.0005.000000T0000Z-110930T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
432 AM MDT FRI SEP 30 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOWER TO MIDDLE 30S ACROSS THE CENTRAL PORTION 
  OF THE SAN LUIS VALLEY AROUND DAWN. 

* IMPACT...FROST MAY CAUSE DAMAGE TO TENDER PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$
265 
WWUS75 KPUB 301340
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
740 AM MDT FRI SEP 30 2011

COZ069>071-301445-
/O.EXP.KPUB.FR.Y.0005.000000T0000Z-110930T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
740 AM MDT FRI SEP 30 2011

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING. 

* LOCATION...SAN LUIS VALLEY.

* TEMPERATURE...TEMPERATURES WILL RISE ABOVE FREEZING.

* IMPACT...PLANTS SHOULD NO LONGER NEED PROTECTION FROM THE COLD
  AFTER ABOUT 8 AM.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Sep 29, 11:20 AM MDT, 3 hours 50 minutes earlier.

Area forecast discussion, Sep 29, 11:20 AM MDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1120 AM MDT THU SEP 29 2011

.AVIATION...
NE WINDS WILL GRADUALLY BE SHIFTING AROUND FROM THE EAST TO
SOUTHEAST FOR THE KCOS AND KPUB TAF SITES THIS AFTERNOON.
COULD SEE SOME GUSTS TO AROUND 25 KTS THROUGH 20Z. WINDS
WILL DECREASE THIS EVENING...BUT WILL REMAIN FROM A LIGHT EAST TO
SOUTHEAST COMPONENT OVERNIGHT AROUND WEST SIDE OF SFC HIGH ACROSS
THE PLAINS. KALS WILL CONTINUE TO SEE GUSTY EAST WINDS UP TO 25-30
KTS THIS AFTERNOON AS COOL AIR POURS THROUGH THE SANGRE DE CRISTO
PASSES...WITH WINDS DECREASING LATER THIS EVENING. -KT

&&

.PREV DISCUSSION... /ISSUED 946 AM MDT THU SEP 29 2011/

UPDATE...

UPDATED FORECAST TO INCREASE WINDS THIS MORNING.

PREV DISCUSSION... /ISSUED 400 AM MDT THU SEP 29 2011/

SHORT TERM...
(TODAY AND TONIGHT)

.COLD FRONT WILL MOVE ACROSS THE REGION EARLY THIS MORNING...

CURRENTLY...

AS OF 3 AM...COLD FRONT WAS LOCATED FROM ABOUT LOVELAND TO FT MORGAN
AND WAS PROGRESSING SWD AT A GOOD CLIP. 3H PRESS CHANGE CHART WAS
SHOWING 4 TO 5 MB RISES BEHIND FRONT SO BOUNDARY HAS GOOD PUSH
BEHIND IT. BESIDES WIND...NO OTHER WX ASSOCIATED WITH IT AS LLVL
ATMOS IS RATHER DRY AND SAT PIX WERE SHOWING CLEAR SKIES ALONG AND
BEHIND FRONT.

THIS MORNING...

FRONT SHOULD CROSS INTO EL PASO COUNTY AOA 1030Z...430 AM...AND
CONTINUE RACING SOUTH...REACHING KCOS AROUND 5 AM AND THEN PUB AROUND
6 AM...AND THEN THE NM BORDER AROUND 8 AM.  GUSTY N WINDS OF 30 TO
40 MPH WILL BE POSSIBLE FOR AN HOUR OR SO AFTER THE FRONT AND THEN
THE WINDS WILL GRADUALLY SHIFT TO NE AND THEN EVENTUALLY EAST.

THIS AFTERNOON...

BEST CHANCE OF ANY PRECIP WILL BE ALONG THE CONTDVD. BOUNDARY IS
FAIRLY DEEP AND IT SHOULD GET INTO THE SAN LUIS VALLEY BY LATE THIS
MORNING. ISOLATED SHOWERS WILL LIKELY DEVELOP BY EARLY TO MID
AFTERNOON ACROSS THE CONTDVD AND THESE SHOWERS WILL PROGRESS TO THE
SOUTHEAST IN THE NW FLOW ALOFT. PLAINS WILL REMAIN DRY. TEMPS WILL
BE COOL TODAY WITH HIGHS IN THE MID 70 OVER MOST OF THE PLAINS AND
VALLEYS. KALS MAY BE THE WARMEST TODAY ALTHOUGH KLAA AND KSPD MAY
MATCH KALS.

TONIGHT...

CLEAR AND COOL. TEMPS ACROSS THE SAN LUIS VALLEY...ESPECIALLY IN THE
CENTRAL PART OF THE VALLEY WILL BE AROUND 34-35F AND HAVE MENTIONED
PATCHY FROST IN THE FCST. DONT THINK IT WILL BE WIDESPREAD ENOUGH TO
WARRANT ANY HILITES ATTM. AREAS OF THE VALLEY NEAR THE
MTNS...ESPECIALLY THE SW MTNS...WILL REMAIN IN THE U30S/L40S. OVER
THE PLAINS TONIGHT EXPECT MINS IN THE 40-45F RANGE. \/34

LONG TERM...
(FRIDAY-WEDNESDAY)

.SUMMER LIKE TEMPERATURES INTO EARLY NEXT WEEK WITH A PATTERN
CHANGE BRINGING COOLER AND MORE UNSETTLED WEATHER FOR MID WEEK AND
BEYOND...

FRIDAY-SATURDAY...UPPER LEVEL RIDGING REBUILDS ACROSS THE STATE
THROUGH THE PERIOD KEEPING WEAK NORTHERLY TO WESTERLY FLOW ALOFT
IN PLACE ACROSS THE REGION. WARM AIR ALOFT CONTINUES TO BUILD ACROSS
THE STATE ALLOWING FOR HIGH TEMPERATURES TO WARM BACK TO NEAR RECORD
LEVELS BY SATURDAY WITH READINGS TOPPING OUT UPPER 70S TO UPPER 80S
ACROSS THE EASTERN PLAINS...60S AND 70S ACROSS THE MTN VALLEYS AND
MAINLY 50S AND 60S OVER THE HIGHER TERRAIN. MODELS CONTINUE TO
INDICATE A SLIGHT INCREASE IN AVAILABLE MOISTURE THROUGH THE PERIOD
AND ALONG WITH SOLAR HEATING...COULD SEE ISOLATED TO SCATTERED
AFTERNOON SHOWERS AND THUNDERSTORMS...MAINLY OVER AND NEAR THE MTNS
WITH BEST POPS ACROSS THE CONTDVD.

SUNDAY-MONDAY...UPPER HIGH GETS SHUNTED TO THE EAST OF THE AREA WITH
SLOWLY INCREASING SOUTHWEST FLOW ALOFT PROGGED ACROSS STATE AS A
STRONG EASTERN PACIFIC STORM SYSTEM BEGINS TO MOVE ONSHORE ACROSS
THE PAC NW COAST ON MONDAY. WILL CONTINUE TO SEE INCREASING
AVAILABLE MOISTURE WITHIN THE SW FLOW ALOFT...HOWEVER THE LATEST
MODELS ARE KEEPING THE BULK OF THE TROPICAL MOISTURE ASSOCIATED WITH
THE REMNANTS OF HURRICANE HILLIARY WELL SOUTH OF THE AREA AND ALSO
KEEP SHORT WAVE ENERGY WELL NORTH MOVING ACROSS THE NORTHERN TIER OF
STATES THROUGH THE PERIOD. AT ANY RATE...HAVE KEPT CURRENT CHANCE
AND SLIGHT CHANCE POPS IN TACT ACROSS THE AREA WITH BEST COVERAGE
REMAINING ACROSS THE CONTDVD WITH THE INCREASING SOUTHWEST FLOW.
TEMPERATURES TO REMAIN WELL ABOVE SEASONAL AVERAGES ON SUNDAY WITH A
SLIGHT COOL DOWN IN STORE FOR MONDAY WITH THE INCREASING MID AND
HIGH LEVEL MOISTURE STREAMING ACROSS THE STATE.

TUESDAY-WEDNESDAY...MODELS INDICATING DIFFERENCES FOR MID WEEK AND
BEYOND WITH THE LATEST GFS DIGGING THE PAC NW SYSTEM ACROSS THE
GREAT BASIN THROUGH THE DAY WEDNESDAY WHICH CONTINUES ACROSS THE
ROCKIES THROUGH THE END OF WORK WEEK BRINGING COOLER AND MORE
UNSETTLED WEATHER TO THE REGION...ESPECIALLY THE HIGHER TERRAIN.
THE LATEST ECMWF IS FURTHER SOUTH AND MUCH MORE AMPLIFIED AND SLOWER
WITH THE PAC NW SYSTEM DIGGING INTO THE DESERT SW THROUGH WEDNESDAY
WITH THE SYSTEM THEN REMAINING ACROSS THE GREAT BASIN THROUGH NEXT
WEEKEND. AT THIS TIME...HAVE NOT MADE TOO MANY CHANGES TO ONGOING
FORECAST WITH ONLY SLIGHT COOLING ACROSS THE AREA INTO WEDNESDAY AND
CONTINUED SLIGHT POPS AREAWIDE. -MW

AVIATION...

EXPECT VFR CONDITIONS AT ALL 3 TAF SITES...KCOS..KALS AND KPUB
DURING THE NEXT 24H. MAIN CONCERN AT THE TAF SITES WILL BE GUSTY
WINDS EARLY THIS MORNING. STRONG BOUNDARY WILL MOVE ACROSS KCOS AOA
11Z AND KPUB AT 12Z. WILL FINE TUNE TIMING AS FRONT GETS CLOSER AND
CAN TRACK BOUNDARY ON 88D/S. WINDS WILL G~30KTS FOR AN HOUR OR TWO
AND WILL GRADUALLY GO AROUND TO NE AND THEN EAST.

THE BOUNDARY WILL LIKELY GET ACROSS THE SANGRES AND WE WILL SEE SOME
EASTERLY WINDS IN THE SAN LUIS VALLEY BY LATE THIS MORNING. SOME CB/S
WILL OCCUR TO THE WEST OF KALS LATER THIS AFTERNOON. \/34

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31/06
Hazardous weather outlook, Sep 29, 11:30 AM MDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1130 AM MDT THU SEP 29 2011

COZ058>089-093>099-301730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1130 AM MDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY
EVENING OVER THE MOUNTAINS AND HIGH VALLEYS. THE BEST CHANCE OF
STORMS WILL BE ALONG THE CONTINENTAL DIVIDE...ESPECIALLY THE
EASTERN SAN JUAN MOUNTAIN REGION. THE PRIMARY THREAT FROM STORMS
TODAY WILL BE ISOLATED CLOUD TO GROUND LIGHTNING STRIKES.

PATCHY FROST WILL BE POSSIBLE ACROSS THE SAN LUIS VALLEY LATE
TONIGHT THROUGH EARLY FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
OVER AND NEAR THE MOUNTAINS FRIDAY THROUGH SUNDAY...WITH THE BEST
COVERAGE EXPECTED ALONG THE CONTINENTAL DIVIDE.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE
ENTIRE REGION MONDAY THROUGH WEDNESDAY...WITH THE BEST COVERAGE
ONCE AGAIN ALONG THE CONTINENTAL DIVIDE.

THE PRIMARY THREAT FROM ALL THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

31/06

Nearby

Frost Advisories in Colorado, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.